| Model Number |
1910-2000 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
It was reported that for a procedure to place sonic anchors in the patient's right foot, it was discovered that the 3-prong socket in the back of the generator was sunken in and the unit would not turn on.Competitor anchors were used to complete the case successfully with a delay of approximately 5 minutes.
Event or Problem Description
Additional Manufacturer Narrative
The failure(s) identified in the investigation is consistent with the complaint record.The device was examined by the producer stryker endoscopy, san josé (ca), stryker t&e does neither have the equipment nor the electronics specialists for a comprehensive inspection of the generator.Results: visual inspection: the sonicfusion console was received with half of the warranty seal missing.External damages were noticed during visual inspection.Functional inspection: then a power cable was plugged in but the console was unable to power on.Using a multimeter the fuses were verified to have continuity.The main board was inspected and confirmed damage to power inlet.The root cause could be possible user misuse.Pac: review of capa database and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated potential non-function was addressed adequately.There is already one ongoing action in place related to the reported event for the subject product.